Gyula Y. Katona
Cím
Hivatkozott rá
Hivatkozott rá
Év
Hamiltonian chains in hypergraphs
GY Katona, HA Kierstead
Journal of Graph Theory 30 (3), 205-212, 1999
1591999
Hypergraph extensions of the Erdős-Gallai theorem
E Győri, GY Katona, N Lemons
Electronic Notes in Discrete Mathematics 36, 655-662, 2010
70*2010
SIS epidemic propagation on hypergraphs
Á Bodó, GY Katona, PL Simon
Bulletin of mathematical biology 78 (4), 713-735, 2016
442016
Packing paths of length at least two
M Kano, GY Katona, Z Király
Discrete mathematics 283 (1-3), 129-135, 2004
372004
Toughness and edge-toughness
GY Katona
Discrete Mathematics 164 (1-3), 187-196, 1997
251997
Breaking the hierarchy-a new cluster selection mechanism for hierarchical clustering methods.
LA Zahoránszky, GY Katona, P Hári, A Málnási-Csizmadia, KA Zweig, ...
Algorithms for Molecular Biology 4 (12), 1-22, 2009
232009
Chordality and 2-factors in tough graphs
D Bauer, GY Katona, D Kratsch, HJ Veldman
Discrete applied mathematics 99 (1-3), 323-329, 2000
232000
Extremal k-edge-hamiltonian hypergraphs
P Frankl, GY Katona
Discrete Mathematics 308 (8), 1415-1424, 2008
212008
Odd subgraphs and matchings
M Kano, GYGY Katona
Discrete mathematics 250 (1-3), 265-272, 2002
172002
Most probably intersecting families of subsets
GOH Katona, GY Katona, Z Katona
Combinatorics, Probability and Computing 21 (1-2), 219-227, 2012
132012
Bounds on the Rubbling and Optimal Rubbling Numbers of Graphs
GY Katona, N Sieben
Electronic Notes in Discrete Mathematics 38, 487-492, 2011
132011
The optimal rubbling number of ladders, prisms and Möbius-ladders
GY Katona, LF Papp
Discrete Applied Mathematics 209, 227-246, 2016
122016
Structure theorem and algorithm on (1, f)-odd subgraph
M Kano, GY Katona
Discrete Mathematics 307 (11-12), 1404-1417, 2007
122007
Hamiltonian path saturated graphs with small size
A Dudek, GY Katona, A Paweł Wojda
Discrete applied mathematics 154 (9), 1372-1379, 2006
122006
Properties of edge-tough graphs
GY Katona
Graphs and Combinatorics 15 (3), 315-325, 1999
101999
Bounds on the number of edges in hypertrees
GY Katona, PGN Szabó
Discrete Mathematics 339 (7), 1884-1891, 2016
92016
Extremal P_4-stable graphs
I Horváth, GY Katona
Discrete Applied Mathematics 159 (16), 1786-1792, 2011
92011
Centrosymmetric graphs and a lower bound for graph energy of fullerenes
GY Katona, M Faghani, AR Ashrafi
Discussiones Mathematicae Graph Theory 34 (4), 751-768, 2014
62014
Edge disjoint polyp packing
GY Katona
Discrete applied mathematics 78 (1-3), 133-152, 1997
61997
Hamilton-chain saturated hypergraphs
A Dudek, A Żak, GY Katona
Discrete Mathematics 310 (6-7), 1172-1176, 2010
52010
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20